Opuscula Mathematica
Opuscula Math. 37, no. 1 (), 189-218
Opuscula Mathematica

Hankel and Toeplitz operators: continuous and discrete representations

Abstract. We find a relation guaranteeing that Hankel operators realized in the space of sequences \(\mathcal{l}^2 (\mathbb{Z}_{+})\) and in the space of functions \(L^2 (\mathbb{R}_{+})\) are unitarily equivalent. This allows us to obtain exhaustive spectral results for two classes of unbounded Hankel operators in the space \(\mathcal{l}^2 (\mathbb{Z}_{+})\) generalizing in different directions the classical Hilbert matrix. We also discuss a link between representations of Toeplitz operators in the spaces \(\mathcal{l}^2 (\mathbb{Z}_{+})\) and \(L^2 (\mathbb{R}_{+})\).
Keywords: unbounded Hankel and Toeplitz operators, various representations, moment problems, generalized Hilbert matrices.
Mathematics Subject Classification: 47B25, 47B35.
Cite this article as:
Dmitri R. Yafaev, Hankel and Toeplitz operators: continuous and discrete representations, Opuscula Math. 37, no. 1 (2017), 189-218, http://dx.doi.org/10.7494/OpMath.2017.37.1.189
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.